# SDR AT9900274

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND NACELLE LIGHT WILL NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS TURNED ON. CLEANED CANNON PLUG PINS AT BATTERY PACK PER MM 33-35-0, OPS CHECKS GOOD.
